# SDR G41A201804090001

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 55104
- Aircraft time: 16,192 hours, 14,966 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 7277240
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON 4-4-2018, DEPARTED KADS HEADING TO KSAV. APPROXIMATELY 15 MINUTES INTO THE FLIGHT, THE LEFT ESSENTIAL A BUS CIRCUIT BREAKER POPPED. THE CAPTAIN ATTEMPTED TO RESET THE BREAKER ONE TIME. IT WOULD NOT RESET. THE CAPTAIN  ELECTED TO DIVERT INTO KGGG. AFTER SHUTTING THE AIRCRAFT DOWN TO CONTACT MAINTENANCE, ALL BREAKERS ON THE ESS A BUS WERE PULLED TO ISOLATE ANY ELECTRICAL ISSUES THAT MAY HAVE CAUSED THE ESS A BREAKER TO POP. THE ESS A BREAKER WAS RESET AND STAYED IN. ALL PULLED BREAKERS WERE RESET ONE AT A TIME TO TROUBLE SHOOT THE A BUS. ALL RESET NORMALLY. THE CAPTAIN RAN SYSTEMS CHECKS WITH THE AIRCRAFT GENERATORS LOADED TO TRY TO DUPLICATE THE DISCREPANCY. NO ELECTRICAL ISSUES WERE ENCOUNTERED. THE AIRCRAFT WAS FLOWN BACK TO ITS HOME BASE (KELP)FOR FURTHER EVALUATION. ALL INDICATIONS WERE FUNCTIONING NORMALLY WITH NO DISCREPANCIES NOTED DURING THE FLIGHT INTO ELP. PRIOR TO THE FLIGHT THE BREAKER POPPED, THE AIRCRAFT HAD FLOWN TWO LEGS TOTALING 2.5 HRS WITH NO ISSUES REPORTED. ALL ESS A CIRCUIT BREAKERS WILL BE REPLACED AS A PRECAUTION BEFORE FURTHER FLIGHT OF THE AIRCRAFT.
